# SDR AALA202507178211

- Difficulty date: July 15, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 98,056 hours, 12,498 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Condition: Departed
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PASSENGER INFORMED CREW THAT SMALL SKIN PATCH WAS LOOSE ON TAXI-OUT AND DEPARTED THE AIRCRAFT IN FLIGHT. PASSENGER ADVISED F/A AFTER TAKE-OFF AND EXTRA CREW MEMBER CONFIRMED MISSING PANEL. MAINTENANCE INSTALLED NEW PANEL USED ALT PARTS FOR BRACKET AS41090C AND BOLTBACB30VF3F3 PER EA 366393
